Skip to Content

Akathisia; side effect of abilify. What is it? Is it related to pain? Why am I hurting so severely?

Responses (2)

kaismama 18 Jun 2014

No its not related to pain. Its an inner restlessness. Abilify can cause joint and muscle pain however. This is a side effect and you need to let your dr know.

chattyz13 27 Jun 2018

please can you tell me what akathisia is?my mrs has to take risperidone twice a day.2mg each tablet.i saw this in the side affects.please can you enlighten me.thanks

WildcatVet 27 Jun 2018

Hi, chattyz! Akathisia is a common (up to 10% of users) side effect that is "a movement disorder characterized by a feeling of inner restlessness and inability to stay still.[1][3] Usually the legs are most prominently affected.[2] People may fidget, rock back and forth, or pace.[4] Others may just feel uneasy."
If it occurs it should be reported to her doctor.
Best regards, Wildcat

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions